On the flexure of a hollow shaft-I

Seth, B. R. (1936) On the flexure of a hollow shaft-I Proceedings of the Indian Academy of Sciences, Section A, 4 (5). pp. 531-541. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/4/5/531-541/v...

Related URL: http://dx.doi.org/10.1007/BF03045710


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:70991
Deposited On:22 Nov 2011 13:02
Last Modified:18 May 2016 16:54

Repository Staff Only: item control page